Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 134, Number 2

All articles in this issue are freely accessible.

Algebraic models for measure preserving transformations
N. Dinculeanu and C. Foiaş.
Trans. Amer. Math. Soc. 134 (1968), 215-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280676
Real Borel cohomology of locally compact groups
Arthur Mason DuPre.
Trans. Amer. Math. Soc. 134 (1968), 239-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233919
The structure of group-like extensions of minimal sets
Robert Ellis.
Trans. Amer. Math. Soc. 134 (1968), 261-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238293
The Šilov boundary of $M(G)$
B. E. Johnson.
Trans. Amer. Math. Soc. 134 (1968), 289-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230048
On polynomials in self-adjoint operators in spaces with an indefinite metric
C.-Y. Lo.
Trans. Amer. Math. Soc. 134 (1968), 297-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232198
Measurable functions and spherical summability of multiple Fourier series
Roger Cooke.
Trans. Amer. Math. Soc. 134 (1968), 305-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228929
The decomposability of torsion free modules of finite rank
Eben Matlis.
Trans. Amer. Math. Soc. 134 (1968), 315-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230757
An identity for elliptic equations with applications
C. A. Swanson.
Trans. Amer. Math. Soc. 134 (1968), 325-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232074
Continuity of metric projections
D. E. Wulbert.
Trans. Amer. Math. Soc. 134 (1968), 335-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232146
The structure of $QF-3$ rings
Kent R. Fuller.
Trans. Amer. Math. Soc. 134 (1968), 343-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227225
Regular boundary value conditions for ordinary differential operators.
Stephen Salaff.
Trans. Amer. Math. Soc. 134 (1968), 355-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236451
Homology comodules
Arunas Liulevicius.
Trans. Amer. Math. Soc. 134 (1968), 375-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251720
Errata: “The theory of operations on binary relations”
T. Tamura.
Trans. Amer. Math. Soc. 134 (1968), 383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228614